Projective modules over real affine algebras.
Mathematische Annalen, Tome 287 (1990) no. 1, pp. 181-184
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
freeness of projective modules over polynomial rings, Rees ring, real closed field, rank
@article{MAN_1990__287_1_164677,
author = {R. Parimala and M. Ojanguren},
title = {Projective modules over real affine algebras.},
journal = {Mathematische Annalen},
pages = {181--184},
year = {1990},
volume = {287},
number = {1},
zbl = {0696.13007},
url = {http://geodesic.mathdoc.fr/item/MAN_1990__287_1_164677/}
}
R. Parimala; M. Ojanguren. Projective modules over real affine algebras.. Mathematische Annalen, Tome 287 (1990) no. 1, pp. 181-184. http://geodesic.mathdoc.fr/item/MAN_1990__287_1_164677/